Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sorry. Marital relations question.

Posted by Deb on July 5, 1999, at 12:16:45

In reply to Re: Sorry. Marital relations question., posted by Victoria on July 3, 1999, at 19:32:34

> You might also get your hormones (estrogen and testosterone) checked. I don't know your age, but premature ovarian failure can happen at any time, perimenopause can begin in the 30s. Lack of desire can be a symptom of too little estrogen or testosterone. Good luck!
> > > > What causes a wife's 100% loss of interest in physical communion with a much loved husband? Wife has bipolar disorder.
> > >
> > > If bipolar, and in a depressed phase of it, loss of interest in everything is a core symptom. Sometimes sexual activity actually increases, probably some sort of survival reaction or desperate need for feeling. But sometimes interest in sex is totally lost just like everything else. I've experienced both, depending on the degree of my depression at the time. A full physical check-up might reveal a cause. If there is medication involved, that could easily be the guilty offender. No easy answers, but lots to consider. JohnL.
> >
> > Thank you all. The shyness is fear of internet porn and the folks that exist only on that level. Thought maybe the Eskalith, maybe side effect. This aversion is over a year and thought it would be worth not taking the lithium. I know never not take the lithium, but afraid of what the no physical relationship can cause. Will ask the doc. Maybe therapy. Thanks.

Glad someone opened this very sensitive can of worms. Been on prozac for several years and can't even remember the last time I felt anything vaguely resembling sexual interest. Funny I never connected the two. Hubby has been a saint, but he has to wonder what the heck is going on. Is there really a link to Prozac and total loss of interest in sex? I had just chalked it up to general depression, lifestyle changes, etc. Will ask my pdoc on next visit. It's really a shame when this very important element of your life just disappears. Thanks for the info. Deb




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Deb thread:8094